# SDR C2XA02CL209

- Difficulty date: October 18, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287502507
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR FLIGHT 3324 THE CREW REPORTED A BURNING ODOR COMING FROM THE CABIN LIGHTS AT ROW 4 AND 5.  MAINTENANCE INSPECTED AND REPLACED THE CABIN SIDEWALL LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
